# SDR DXTA200601574

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 5,574 hours, 4,365 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM FNL TO PWA, CREW DETECTED THE SMELL OF ENGINE OIL COMING FROM THE GASPERS.  THE OIL SMELL WAS INTERMITTENT AND STRONG.  IRRITATION TO EYES, THROAT AND NOSE WAS REPORTED BY CREW MEMBER.  TROUBLESHOOTING SUSPECTS L ENG, RAN A/C TO CRUISE FOR 45 MIN.  NO OIL SMELL DETECTED.  HAD SLIGHT OIL SMELL ON ENGINE STARTS ONLY.  NEED TO CLEAN WATER SEPARATOR SOCK.  C/W IAW MM 12-19-02, CLEANED SOCK FOR ACM AND REINSTALLED.
